# SDR MASA2022110200255

- Difficulty date: November 3, 2022
- Submitted: November 5, 2022
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000681
- Aircraft time: 12,057 hours, 6,994 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DEPLOYED BY CLEAN CREW. REPLACED DOOR SLIDE.
